Authors: Krapež, Aleksandar 
Taylor, Mark
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Belousov equations on quasigroups
Journal: Aequationes Mathematicae
Volume: 34
Issue: 2-3
First page: 174
Last page: 185
Issue Date: 1-Jun-1987
ISSN: 0001-9054
DOI: 10.1007/BF01830669
Keywords: AMS (1980) subject classification: Primary 39B50, 20N05
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

6
checked on Jun 18, 2024

Page view(s)

33
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.